# SDR SCNA95128

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: 6120272
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE STARTING THE APU IN DFW THE FIRE WARNING LIGHT ILLUMINATED, BUT DID NOT RECEIVE THE WARNING BELL.  THE FIRE HANDLE WAS PULLED AND ONE FIRE BOTTLE WAS DISCHARGED AND THE FIRE WARNING LIGHT EXTINGUISHED.  THE APU WAS INSPECTED AND NO SIGNS OF FIRE WERE NOTED.  FOUND FAULT IN FIRE DETECTION SYSTEM ATTRIBUTED TO SHORTED WIRES IN PLUG D4858, PINS 4 AND 9, REPAIRED WIRES.  REMOVED AND REPLACED APU FIRE LOOP PER MM 26-15-02 PAGE 401.  REPLACED BLOWN FIRE BOTTLE PER MM 26-23-01.
